Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Modular forms and Donaldson invariants
for 4-manifolds with $b_+=1$

Author: Lothar Göttsche
Journal: J. Amer. Math. Soc. 9 (1996), 827-843
MSC (1991): Primary 57R55; Secondary 11F11, 14D20
MathSciNet review: 1362873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57R55, 11F11, 14D20

Retrieve articles in all journals with MSC (1991): 57R55, 11F11, 14D20

Additional Information

Lothar Göttsche
Affiliation: Max–Planck–Institut für Mathematik Gottfried–Claren–Straße 26, D-53225 Bonn, Germany
Address at time of publication: Dipartimento di Matematica, Via Buonarroti 2, I-56127 Pisa, Italy

PII: S 0894-0347(96)00212-3
Keywords: Blowup formulas, Donaldson invariants, modular forms
Received by editor(s): August 4, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia